# SDR O9IA020313

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 7,070 hours, 6,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis Pin
- Part number: 1313232C15
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH ABOUT 23,000 FT, FLIGHT CREW HEARD A LOUD POP FOLLOWED IMMEDIATELY BY A LOSS OF CABIN PRESSURE.  THE FLIGHT CREW IMMEDIATELY IMPLEMENTED THE EMERGENCY PROTOCOL FOR LOSS OF CABIN PRESSURE AN STARTED A DESCENT BACK TO DEPARTURE.  THE MEDICAL CREW FOLLOWED THEIR TRAINING AND HELPED PASSENGERS WITH THEIR OXYGEN MASKS.  OF THE FOUR LARGE PINS AND TWO UPPER LATCHES THAT SECURE THE DOOR, ONLY THE FORWARD UPPER LATCH LOST TENSION.  THE DOOR STAYED CLOSED BUT PRESSURIZED AIR WAS LOST THROUGH A SMALL OPENING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  FAILED CLEVIS PIN WAS REPLACED IN DOOR LATCH LINKAGE.
